# SDR SWIA202265501

- Difficulty date: February 19, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS333.00 FRAME CORRODED BETWEEN STR 26L AND STR 25R     (C-CHECK RO 4/25/2022)    REMOVED AND INSTALLED NEW FS333.00 FROM STR 21L TO STR 20R, SPLICE REPAIR AND REINFORCING ANGLE SPLICE REF CRJ900 SRM 53-00-06-201-001-A03, CRJ900 SRM 51-42-06-001-001-A01 AND DWG: SH670-32420 REV-E. ENSURED MHIRJ REO 690-53-21-1496 REV-A DATED 2022-03-21 DISPOSITION IS COMPLIED WITH. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUE CARD FOR DETAILS.
